# SDR HEEA079084

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 214175421101
- Part serial: 1017
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ADC SHOWS BOTH ENGINES ZERO POWER AT 40 PERCENT.
